Periodic Solutions for Nonlinear n th Order Ordinary Differential Equations

Author: Liu Z.  

Publisher: Academic Press

ISSN: 0022-247X

Source: Journal of Mathematical Analysis and Applications, Vol.184, Iss.1, 1996-11, pp. : 46-64

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Existence of omega-periodic solutions of n th order ordinary differential equations with nonlinear restoring term h ( x ) and time-variable coefficients is studied without the assumption of boundedness of h ( x ) and h '( x ).